Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have cramps, hardened stools with blood, discomfort walking. How long to clear?

Hi, I have had stamp cramps for the last 4 days, during that time my stool has hardened but I seem to have discomfort when I walk more than 10 mins, this discomfort is again stomach crams. I have just noticed that I had drips of blood against the pan on the toilet. I work Self employed and really can’t afford any more time off work. How long will this take to clear up, the cramps are very uncomfortable.

Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From history it seems that you are having absolute constipation.
Due to passing hard stool, there might be some soreness or cut on anal opening giving rise to passing blood.
Avoid constipation.
Take light laxative daily at night.
Take plenty of water and more fiber containing diet.
Ok and take care.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor